# SDR AALA201706159019

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 55,201 hours, 20,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Part number: D5211001000062
- Condition: Lack Of Lube
- Location: Arming Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. R4 DOOR DIFFICULT TO DISARM. LUBRICATED THE DOOR ARM/DISARM FEET AND SLIDERS AND CLEANED DEBRIS FROM SLIDERS. OPS NORMAL.
